# SDR DALA2014102305719

- Difficulty date: October 22, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,224 hours, 46,079 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Barrier
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS BEYOND PREVIOUS STOP DRILLS ALSO ON PREVIOUS MID SCREW HOLES OF MID CARGO COMPARTMENT DOOR BARRIER.  ANGLE WAS REMOVED IAW SRM 51-30-2 THEN ANGLE WAS FABRICATED IAW DWG 9935747, REV J THEN ANGLE WAS TREAT/PAINT IAW SRM 51-10-3, PAR 21 AND 14.  THEN ANGLE WAS INSTALLED IAW SRM 51-30-2 AND DWG 9935747, REV J.
